# SDR YENA20140524101

- Difficulty date: May 24, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 2671
- Aircraft time: 33,954 hours, 11,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 049399
- Condition: Failed
- Location: Emergency Lights
- Part time: 33,954 hours, 11,927 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE CHECK FOUND EMERGENCY LIGHTING FAILED, FAULT MESSAGE EPSU BATTERY FWD L.  REPLACED BATTERY POWER SUPPLY UNIT 10WL IAW AMM 33-51-38-400-002A.  OPS CHECKED OK IAW AMM 33-51-00-710-001A.
